# SDR XNOA01104

- Difficulty date: February 11, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N224KW
- Make and model: Airbus A300 B4-203
- Aircraft serial: 073
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 AIRSPEED INDICATOR POWER OFF FLAG SHOWING.  REMOVED AND REPLACED THE F/O'S MACH/AIRSPEED INDICATOR.  PERFORMED OPERATIONAL CHECK OF THE F/O'S MACH/AIRSPEED INDICATION SYSTEM.  OPS CHECKS IAW CHAPTER 34-12-00.
